期刊論文

標題 A flexible nonlinear inference to Okun's relationship
學年 94
學期 2
出版(發表)日期 2006/04/01
作品名稱 A flexible nonlinear inference to Okun's relationship
作品名稱(其他語言)
著者 Huang, Ho-chuan; Lin, Shu-chin
單位 淡江大學經濟學系
出版者 Taylor & Francis
著錄名稱、卷期、頁數 Applied Economics Letters 13(5), pp.325-331
摘要 The study implements the flexible nonlinear inference approach of Hamilton (2001 Hamilton, ID. 2001. A parametric approach to flexible nonlinear inference. Econometrica, 69: 537–73. [CrossRef], [Web of Science ®] ) to assess the validity of Okun's law. Using US quarterly data from 1948:1 to 2004:2, overwhelming evidence is found of nonlinearity between cyclical components of unemployment and output. However, the relationship is still negative and provides strong support of (nonlinear) Okun's law.
關鍵字
語言 英文
ISSN 1350-4851
期刊性質 國外
收錄於
產學合作
通訊作者
審稿制度
國別 英國
公開徵稿
出版型式 ,紙本